Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The cancellation law in the theory of congruences to a double modulus


Author: Morgan Ward
Journal: Trans. Amer. Math. Soc. 35 (1933), 254-260
MSC: Primary 13B25
DOI: https://doi.org/10.1090/S0002-9947-1933-1501682-6
MathSciNet review: 1501682
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13B25

Retrieve articles in all journals with MSC: 13B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1933-1501682-6
Article copyright: © Copyright 1933 American Mathematical Society